# SDR CA110316005

- Difficulty date: March 9, 2011
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Boeing 737-81Q
- Aircraft time: 32,945 hours
- Engine: Cfmint CFM567B262
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 256A31971
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERFORMANCE OF TASK CARD TOM 27-144-00-01, LT INBD FLAP, OTBD BALL SCREW & GIMBAL LUBRICATION & TOM 27-144-00-02, RT INBD FLAP, OTBD BALL SCREW & GIMBAL LUBRICATION.  FOUND THAT THE LOWER GIMBAL BUSHING ASSEMBLIES ON BOTH LT & RT INBD FLAPS, WERE DETACHED FROM THEIR RESPECTIVE SEATS, AS A RESULT OF THEIR ATTACHMENT BOLTS HAVING BEEN WORN EXCESSIVELY.  ATTACHED PICTURES SHOWS THE ABNORMAL WEAR ON THE BOLTS, HAVING BEEN WORN HALFWAY THROUGH ITS SHANK.  BOTH GIMBAL BUSHING ASSEMBLIES WERE REPLACED WITH SERVICEABLE ASSEMBLIES BEFORE THE ACFT WAS RELEASED BACK TO SERVICE.
